# SDR 2016FA0000275

- Difficulty date: April 25, 2016
- Submitted: June 7, 2016
- Operation: General aviation
- Aircraft: N987AK
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- System (JASC): 2100 · Air Conditioning System
- Part: Transmitter
- Condition: Misinstalled
- Location: Tail Section
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RECEIVED O/H FROM VENDOR, VALVE FUNCTIONED CORRECTLY, POSITION INDICATOR TRANSMITTER FAILED, INSTALLED BACKWARDS, 180 DEGREES OUT.  INDICATOR ON CONTROL PANEL SHOWED CLOSED WHEN SHOULD BE OPEN AND OPEN WHEN SHOULD BE CLOSED.
